Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85810
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE DE ESTADUAL DE CAMPINASpt_BR
dc.typeErratapt_BR
dc.titleErratum: Higher Order Averaging Theory For Finding Periodic Solutions Via Brouwer Degree (nonlinearity (2014) 27 (563))pt_BR
dc.contributor.authorLlibre J.pt_BR
dc.contributor.authorNovaes D.D.pt_BR
dc.contributor.authorTeixeira M.A.pt_BR
unicamp.authorNovaes, D.D., Departament de Matematiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Catalonia, Barcelona, Spain, Departamento de Matemática, Universidade Estadual de Campinas, Cidade Universitária, Rua Séé Baruque de Holanda, 651, Zeferino Vaz, 13083-859, SP, Campinas, Brazilpt_BR
unicamp.authorTeixeira, M.A., Departamento de Matemática, Universidade Estadual de Campinas, Cidade Universitária, Rua Séé Baruque de Holanda, 651, Zeferino Vaz, 13083-859, SP, Campinas, Brazilpt_BR
unicamp.author.externalLlibre, J., Departament de Matematiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Catalonia, Barcelona, Spainpt
dc.description.abstract[No abstract available]en
dc.relation.ispartofNonlinearitypt_BR
dc.publisherInstitute of Physics Publishingpt_BR
dc.date.issued2014pt_BR
dc.identifier.citationNonlinearity. Institute Of Physics Publishing, v. 27, n. 9, p. 2417 - , 2014.pt_BR
dc.language.isoenpt_BR
dc.description.volume27pt_BR
dc.description.issuenumber9pt_BR
dc.description.firstpage2417pt_BR
dc.description.lastpagept_BR
dc.rightsfechadopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn9517715pt_BR
dc.identifier.doi10.1088/0951-7715/27/9/2417pt_BR
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84906702358&partnerID=40&md5=61972f10dc0a63817a92ad997dbae256pt_BR
dc.date.available2015-06-25T17:50:20Z
dc.date.available2015-11-26T15:31:48Z-
dc.date.accessioned2015-06-25T17:50:20Z
dc.date.accessioned2015-11-26T15:31:48Z-
dc.description.provenanceMade available in DSpace on 2015-06-25T17:50:20Z (GMT). No. of bitstreams: 0 Previous issue date: 2014en
dc.description.provenanceMade available in DSpace on 2015-11-26T15:31:48Z (GMT). No. of bitstreams: 0 Previous issue date: 2014en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/85810
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/85810-
dc.identifier.idScopus2-s2.0-84906702358pt_BR
dc.description.referenceLlibre, J., Novaes, D.D., Teixeira, M.A., Higher order averaging theory for finding periodic solutions via Brouwer degree (2014) Nonlinearity, 27 (3), pp. 563-583. , 10.1088/0951-7715/27/3/563 0951-7715 563pt_BR
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.